×

Found 879 Documents (Results 1–100)

100
MathJax

Parametric resonance in integrable systems and averaging on Riemann surfaces. (English. Russian original) Zbl 1481.37060

J. Math. Sci., New York 258, No. 1, 65-80 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 65-80 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Invariant manifolds of hyperbolic integrable equations and their applications. (English. Russian original) Zbl 1471.35201

J. Math. Sci., New York 257, No. 3, 410-423 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 136-150 (2019).
MSC:  35L70 37K10 39A14
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the integrability of lattice equations with two continuum limits. (English. Russian original) Zbl 1456.37082

J. Math. Sci., New York 252, No. 2, 283-289 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 159-164 (2018).
MSC:  37K60 39A36 39A12
PDF BibTeX XML Cite
Full Text: DOI arXiv

A primer on Lax pairs. (English) Zbl 07425910

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 346-366 (2020).
MSC:  37J35 37J38 37J39
PDF BibTeX XML Cite
Full Text: Link

Soliton surface for the \((1+1)\)-dimensional Schrödinger-Maxwell-Bloch equation. (English) Zbl 1478.37075

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 21st international conference on geometry, integrability and quantization, Varna, Bulgaria, June 3–8, 2019. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 21, 320-327 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Integration of the nonlinear Korteweg-de Vries equation with an additional term. (English. Russian original) Zbl 1450.37063

Theor. Math. Phys. 203, No. 2, 596-607 (2020); translation from Teor. Mat. Fiz. 203, No. 2, 192-204 (2020).
MSC:  37K15 37K10 35Q53
PDF BibTeX XML Cite
Full Text: DOI

On one integrable discrete system. (English. Russian original) Zbl 1423.35329

J. Math. Sci., New York 241, No. 4, 409-422 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 140, 30-42 (2017).
MSC:  35Q51 37K60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification